MathSciNet Relay Station
MathSciNet bibliographic data
MR2148798 (2006g:11219) 11R23 (11G05)
Coates, J.; Sujatha, R. Fine Selmer groups of elliptic curves over $p$-adic Lie extensions. Math. Ann. 331 (2005), no. 4, 809–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement